# SDR SWAA2012072306042

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 20,919 hours, 13,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT UPPER FLASHLIGHT INDICATOR INOP.  SECURED BATTERY IAW MM.
